# SDR DALA2018042502877

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,982 hours, 23,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE LIGHT STAYS ILLUMINATED WITH SLIDE DISARMED. ADJUSTED THE GIRT BAR PROXIMITY SWITCHES IAW AMM 25-66.
